# SDR 2008UALA01555

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 50,200 hours, 17,572 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012701
- Condition: Shorted
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST EXIT SIGN IN FIRST CLASS INOP. FOUND SHORT IN SIGN. REPLACED EMER EXIT SIGN, OPS CHECKED NORMALLY.
